Lagrangian duality in nonconvex optimization, and modifications of the Toeplitz–Hausdorff theorem
Doklady Akademii Nauk, Tome 351 (1996) no. 1, pp. 19-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_1_a5,
author = {A. S. Matveev},
title = {Lagrangian duality in nonconvex optimization, and modifications of the {Toeplitz{\textendash}Hausdorff} theorem},
journal = {Doklady Akademii Nauk},
pages = {19--23},
year = {1996},
volume = {351},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_1_a5/}
}
A. S. Matveev. Lagrangian duality in nonconvex optimization, and modifications of the Toeplitz–Hausdorff theorem. Doklady Akademii Nauk, Tome 351 (1996) no. 1, pp. 19-23. http://geodesic.mathdoc.fr/item/DAN_1996_351_1_a5/